# SDR DALA2021011300192

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 151 hours, 76 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTION LOOP INOPERABLE.  CORRECTIVE ACTION: C/W A220 EFIM SOLUTION 1-4615.  CONNECTOR A243P1 A/A1 AND A/C1 BOTH SHOW A SHORT.  DURING GVI OF NR 2 ENGINE FIRE LOOP SYSTEM FOUND, "STARTER MAGNETIC CHIP COLLECTOR PROBE" FELL OUT OF VALVE BODY AND LAYING ON TOP OF THE DETECTOR "LOOP B JUNCTION BLOCK" CAUSING A SHORT TO GROUND.  STARTER CHIP DETECTOR PROBE RE-INSTALLED, PER A220 AMP80-11 NOW FIRE LOOP FAULT CLEARED AND NOT ACTIVE ANY LONGER.  PLACARD MEL REMOVED.
